Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Fat Burner & Birth Control

Hello! Is it okay or even recommended to take any fat burner such as Dyma Burn Extreme or Oxyelite Pro while taking my birth control Pills (Yasmine). I was taking Dyma the last 2 months, but now I m not taking any fat burner and just started taking my birth control. thanks.
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  1986
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to health care magic.see as such no problem in taking both together,if you feel uneasy,or hypotention then stop the medicine .
Answered: Sat, 16 Jul 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
These fat burners are known to cause hypertension and some are thyroid hormone analogues. They could cause changes in your metabolism, prone you to heart rhythm abnormalities, and in combination with birth control increase the chance of strokes and clots theoretically especially if you have an underlying blood or heart problem. Beware.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor